| Catalog Number |
18321045S |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent orif (t2 phn) for right humerus fracture on (b)(6) 2025.Screw loosening was observed at postoperative follow-up and a revision surgery took place.The screw was reinserted in the revision surgery.
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.